ロゴ日本数学会  2019年JMSJ論文賞

2019年JMSJ論文賞

JMSJ論文賞は、授賞年前年のJournal of the Mathematical Society of Japanに掲載された論文のうち、特に優れたもの(3篇以内)の著者に贈られます。

2019年JMSJ論文賞は以下の通りに決定しました。

Masato TSUJII (Kyushu University)
Exponential mixing for generic volume-preserving Anosov flows in dimension three,
JMSJ Volume 70, Number 2 (2018), 757--821.
Xun YU (Tianjin University)
Elliptic fibrations on K3 surfaces and Salem numbers of maximal degree,
JMSJ Volume 70, Number 3 (2018), 1151--1163.
Akito FUTAKI (The University of Tokyo and Tsinghua University)
Hajime ONO (Saitama University)
Volume minimization and conformally Kähler, Einstein--Maxwell geometry,
JMSJ Volume 70, Number 4 (2018), 1493--1521.

English